# SDR 2024F00029

- Difficulty date: February 5, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Tripped
- Location: Nr 2
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF TO VVI DUE TO PACK TRIP OFF#2 LIGHT ILLUMINATE AFTER TAKE OFF. CORRECTIVE ACTION: PERFORMED ADJUSTMENT/TEST IAW AMM 21-51-00/501 SYST WORK PROPERLY ON GROUND WITH POWER PLANT TEST.
